# SDR REXA2012041900536

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 18,278 hours, 15,707 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION, FLAPS AT 45.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I) AMOC DATED MARCH 27,2009 TR#27-012 PERAMOC DATED DECEMBER 18, 2009 AND PA AD27-052G CODES ARE AS FOLLOWS 72A 72B 12 1B 12 1A 131B 131A, REMOVED AND REPLACED FECU IAW AMM 27-51-05.  OPC GOOD.  PLACARD REMOVED.  THIS CLEARS DM #622300.  OK FOR SERVICE.
